Tennessee, 2025

Hail and Damaging Winds in Tennessee, April 10, 2025

April 10, 2025 · NWS OHX · 26 events in 11 counties and zones

Scattered thunderstorms impacted Middle Tennessee during the afternoon hours of April 10, 2025. With plenty of instability and wind shear, the ingredients were there for these thunderstorms to strengthen.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$181,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Scattered thunderstorms impacted Middle Tennessee during the afternoon hours of April 10, 2025. With plenty of instability and wind shear, the ingredients were there for these thunderstorms to strengthen. The main hazard with these thunderstorms was damaging winds with numerous reports of downed trees received. A few reports of large hail were also received with the largest being golf ball size hail near Portland.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 10, 11:35 AM CST, 3 hours 23 minutes earlier. Its key messages:

  • Updated at 1235 PM CDT Thu Apr 10 2025
  • Ongoing river flooding remains a concern, but levels are gradually falling.
  • Scattered showers and thunderstorms this afternoon and evening. A few storms could be severe, posing threats for damaging winds and hail.
  • The forecast for this weekend calls for sunny skies and mild temperatures.
Area forecast discussion, Apr 10, 11:35 AM CST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1235 PM CDT Thu Apr 10 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1235 PM CDT Thu Apr 10 2025

- Ongoing river flooding remains a concern, but levels are
  gradually falling.

- Scattered showers and thunderstorms this afternoon and evening.
  A few storms could be severe, posing threats for damaging winds
  and hail.

- The forecast for this weekend calls for sunny skies and mild
  temperatures.

&&

.SHORT TERM...
(Rest of today through Friday)
Issued at 1133 AM CDT Thu Apr 10 2025

The first line of showers and isolated thunderstorms are pushing
east out of the area. Dry weather will settle in for much of the
afternoon ahead of our next round of showers and thunderstorms
this evening. Afternoon sun and southerly winds will warm highs
back into the 70s across the area. A broad low and upper level
trough over the Great Lakes will push a cold front into our area
later this evening. Scattered showers and thunderstorms will fire
ahead of this front and as a trough axis moves in mainly after
3-4 PM. They will work west to east through about midnight. The
afternoon sunshine will help to push CAPE values 500-1500 j/kg
this afternoon into the evening. We will see effective shear push
to 25-35 knots with good lapse rates, this will lead to some
organized storms. Soundings show inverted Vs which will lead to
gusty winds with any of the stronger cells. Given the amount of
CAPE in the hail growth zone, hail up to 1.50" will be possible
with any of the more organized cells. There is a lack of low level
shear and there is little to no turning with height, this will
keep the tornado threat very very low.

The trough axis will linger over Middle TN into Friday. This will
keep lingering showers over the Plateau tonight and scattered
showers/isolated thunderstorms redevelop tomorrow afternoon
mainly from I-40 south. No severe weather is expected on Friday
but can't rule out some small hail with any stronger cells. Lows
tonight fall into the 40s and cooler weather returns Friday with
highs only in the upper 50s to lower 60s.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 1133 AM CDT Thu Apr 10 2025

Upper level ridging will build in from the west with a surface
high drifting south over the region. This will bring quiet and
nice weather for the weekend. Northerly winds will keep things
cool on Saturday and Saturday night with highs in the upper 50s
to lower 60s and lows in the 30s. Southerly winds warm things up
Sunday and Monday with highs pushing back into the 70s to around
80. Upper level trough and surface low will tack over southern
Canada Monday night into Tuesday pushing a cold front south, this
will bring a low chance low chance for showers over the Plateau
Monday evening into Monday night. The temperatures roller coaster
will continue and cool air will filter in behind the front for
the middle part of the week. Highs drop back down into the 60s
with lows in the 40s. We will see some warming towards the end of
the week as a upper level ridge to our west pushes east.

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM CDT Thu Apr 10 2025

SH and TS today at all TAF sites this afternoon and evening. Winds
will become variable and light this evening after sunset, picking
up tomorrow out of the north after the front comes through.
Ceilings will lower to IFR conditions by tomorrow morning at all
TAF sites as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      47  62  40  63 /  60  40   0   0
Clarksville    46  60  37  62 /  50  20   0   0
Crossville     43  55  34  56 /  80  60   0   0
Columbia       46  61  38  62 /  60  50   0   0
Cookeville     45  56  37  57 /  80  60   0   0
Jamestown      44  54  35  56 /  70  60   0   0
Lawrenceburg   46  61  38  61 /  50  40   0   0
Murfreesboro   45  61  38  62 /  60  50   0   0
Waverly        45  61  38  62 /  60  30   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Mueller
LONG TERM....Mueller
AVIATION.....Holley

In the hours before

Special weather statement, Apr 10, 1:55 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
255 PM CDT Thu Apr 10 2025

TNZ033-034-102030-
Fentress TN-Overton TN-
255 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OVERTON AND
SOUTHWESTERN FENTRESS COUNTIES THROUGH 330 PM CDT...

At 255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Livingston, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crawford, Grimsley, Rickman, Clarkrange, and Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

&&

LAT...LON 3615 8494 3615 8496 3616 8497 3616 8499
      3615 8500 3617 8503 3615 8505 3621 8533
      3622 8533 3624 8542 3625 8544 3626 8543
      3626 8545 3628 8547 3628 8545 3629 8546
      3641 8543 3635 8486
TIME...MOT...LOC 1955Z 283DEG 35KT 3631 8535

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 10, 2:07 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
307 PM CDT Thu Apr 10 2025

TNZ007-008-102045-
Robertson TN-Sumner TN-
307 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SUMNER AND
NORTHEASTERN ROBERTSON COUNTIES THROUGH 345 PM CDT...

At 306 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Russellville, or 13 miles north of Springfield, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlinda, Portland, Cross Plains, Mitchellville, and Black Jack.

This includes Interstate 65 between mile markers 113 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

&&

LAT...LON 3665 8642 3650 8658 3664 8702 3665 8659
      3663 8656 3665 8651
TIME...MOT...LOC 2006Z 300DEG 16KT 3669 8684

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 10, 2:41 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Nashville TN
341 PM CDT Thu Apr 10 2025

TNZ078-080-102115-
Van Buren TN-Warren TN-
341 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT VAN BUREN AND EAST CENTRAL
WARREN COUNTIES THROUGH 415 PM CDT...

At 341 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Spencer, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fall Creek Falls State Park and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

&&

LAT...LON 3557 8542 3556 8545 3555 8546 3555 8550
      3564 8567 3578 8563 3570 8529 3569 8529
TIME...MOT...LOC 2041Z 292DEG 30KT 3567 8558

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 10, 2:54 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
354 PM CDT Thu Apr 10 2025

TNZ023-024-102145-
Humphreys TN-Houston TN-
354 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HOUSTON AND NORTHERN
HUMPHREYS COUNTIES THROUGH 445 PM CDT...

At 354 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or 12 miles south of Paris Landing State Park, moving
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Houston County Airport, McEwen, Waverly, Tennessee Ridge, and Camden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

&&

LAT...LON 3625 8753 3621 8755 3618 8757 3616 8756
      3600 8762 3612 8793 3613 8792 3617 8792
      3618 8793 3622 8795 3626 8794 3628 8795
      3635 8797
TIME...MOT...LOC 2054Z 293DEG 26KT 3626 8803

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

10
Local storm report, Apr 10, 2:57 PM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
357 PM CDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Hail             4 E Orlinda             36.59N 86.60W
04/10/2025  E0.70 Inch       Robertson          TN   Emergency Mngr

            Pea to dime size hail near Hwy 52 and I-65.

&&

AS
Special weather statement, Apr 10, 2:57 PM CST, 1 minute before
Special Weather Statement
National Weather Service Nashville TN
357 PM CDT Thu Apr 10 2025

TNZ007-008-102145-
Robertson TN-Sumner TN-
357 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SUMNER AND
NORTHEASTERN ROBERTSON COUNTIES THROUGH 445 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm over
Portland, or 15 miles northwest of Gallatin, moving southeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Bethpage, Mitchellville, Oak Grove, Westmoreland, Cross
Plains, and Orlinda.

This includes Interstate 65 between mile markers 114 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

&&

LAT...LON 3665 8631 3663 8621 3655 8622 3650 8622
      3648 8624 3648 8623 3645 8624 3645 8626
      3643 8627 3642 8632 3656 8668 3665 8663
      3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2057Z 294DEG 21KT 3659 8657

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

10

The radar

The Nashville radar (KOHX), 37 km away, was scanning. The volume nearest the first event began at 20:56 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind, 2 hail. Local standard time, as filed.

Hail, Sumner

When
April 10, 2:58 PM CST
Where
Sumner County, 1.99 mi W of Portland
Measured
1.75 in hail
Reported by
Social Media
Coordinates
36.584, -86.556

Estimated golf ball size hail was reported from a severe thunderstorm in Portland.

Thunderstorm Wind, Stewart

When
April 10, 3:15 PM CST
Where
Stewart County, 1.83 mi ESE of Bumpus Mills
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
36.590, -87.790

Severe thunderstorm winds downed a tree and a power pole onto a mobile home in Bumpus Mills. Damages are a rough estimate.

Thunderstorm Wind, Stewart

When
April 10, 3:16 PM CST
Where
Stewart County, 0.41 mi S of Brigham Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
36.464, -87.679

Severe thunderstorm winds downed trees on Lee Hollow Road near Cumberland City. Damages are a rough estimate.

Thunderstorm Wind, Perry

When
April 10, 3:41 PM CST
Where
Perry County, 2.54 mi E of De Priest Bend
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
35.735, -87.775

Severe thunderstorm winds downed several trees on Jones Hollow Road in Lobelville. Damages are a rough estimate.

Thunderstorm Wind, Cheatham

When
April 10, 3:54 PM CST
Where
Cheatham County, 1.41 mi ESE of Cheap Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Social Media
Coordinates
36.319, -87.129

Severe thunderstorm winds downed trees and powerlines along Highway 12 between Henrietta and Ashland City. The downed powerlines started a brush fire near Saddle Tree Road. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:10 PM CST
Where
Davidson County, 2 mi NNW of Oak Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.126, -86.836

Severe thunderstorm winds snapped a large tree on Kimpalong Drive. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:13 PM CST
Where
Davidson County, 1.67 mi N of Oak Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.124, -86.825

Severe thunderstorm winds downed a tree onto Woodlawn Drive in Belle Meade. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:13 PM CST
Where
Davidson County, 2.85 mi W of Nashville Tune Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
36.173, -86.930

Severe thunderstorm winds downed multiple trees on Old Hickory Boulevard in Bells Bend. Damages are a rough estimate.

Thunderstorm Wind, Lawrence

When
April 10, 4:13 PM CST
Where
Lawrence County, 2 mi N of Loretto
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.109, -87.450

Severe thunderstorm winds downed a tree onto a home north of Loretto. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:14 PM CST
Where
Davidson County, Nashville Tune Arpt
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
36.180, -86.880

The John C Tune Airport AWOS measured a 59 mph thunderstorm wind gust.

Thunderstorm Wind, Davidson

When
April 10, 4:14 PM CST
Where
Davidson County, 0.68 mi NE of Oak Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
36.108, -86.813

Severe thunderstorm winds downed a powerline near Hillsboro High School in Belle Meade. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:15 PM CST
Where
Davidson County, 1.61 mi NE of Nashville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
36.188, -86.762

Severe thunderstorm winds downed trees and powerlines near Vernon Winfrey Avenue in Nashville. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:16 PM CST
Where
Davidson County, 1.04 mi SW of Donelson
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.160, -86.664

Severe thunderstorm winds downed a tree onto Donelson Pike in Hermitage. Damages are a rough estimate.

Thunderstorm Wind, Lawrence

When
April 10, 4:17 PM CST
Where
Lawrence County, 0.64 mi NW of Barnesville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.435, -87.389

Severe thunderstorm winds downed multiple trees on Railroad Bed Road west of Summertown. Damages are a rough estimate.

Thunderstorm Wind, Williamson

When
April 10, 4:20 PM CST
Where
Williamson County, 3.36 mi NE of Berrys Chapel
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.002, -86.835

Severe thunderstorm winds downed a tree across Holly Tree Gap Road in Brentwood. Damages are a rough estimate.

Thunderstorm Wind, Lawrence

When
April 10, 4:22 PM CST
Where
Lawrence County, 1.18 mi NNE of North Xrds
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.336, -87.342

Severe thunderstorm winds downed powerlines across Buffalo Road in Ethridge. Damages are a rough estimate.

Thunderstorm Wind, Robertson

When
April 10, 4:24 PM CST
Where
Robertson County, Ridge Top
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
36.380, -86.750

Severe thunderstorm winds downed a tree onto a home in Ridgetop. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:30 PM CST
Where
Davidson County, 2.63 mi WNW of Berry Hill
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
36.140, -86.811

A weather station at Vanderbilt University measured a 58 mph thunderstorm wind gust.

Thunderstorm Wind, Lawrence

When
April 10, 4:30 PM CST
Where
Lawrence County, 1 mi ESE of Lawrenceburg
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.245, -87.314

Severe thunderstorm winds downed trees and powerlines in Lawrenceburg. One of these trees reportedly fell on a home. Damages are a rough estimate.

Thunderstorm Wind, Lawrence

When
April 10, 4:30 PM CST
Where
Lawrence County, 1.18 mi SSE of Webber City
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.333, -87.296

Severe thunderstorm winds caused minor roof damage to Thousand Hills Cowboy Church in Ethridge. Damages are a rough estimate.

Thunderstorm Wind, Williamson

When
April 10, 4:40 PM CST
Where
Williamson County, 1.26 mi SSE of Triune
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.854, -86.659

Severe thunderstorm winds downed a tree in Triune. Damages are a rough estimate.

Thunderstorm Wind, Davidson

When
April 10, 4:41 PM CST
Where
Davidson County, Nashville Metro Arpt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
36.130, -86.680

The Nashville International Airport ASOS measured a 61 mph thunderstorm wind gust.

Thunderstorm Wind, Rutherford

When
April 10, 4:45 PM CST
Where
Rutherford County, Smyrna Arpt
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
36.000, -86.520

The Smyrna Airport AWOS measured a 60 mph thunderstorm wind gust.

Thunderstorm Wind, Sumner

When
April 10, 4:48 PM CST
Where
Sumner County, 0.82 mi ESE of Rogana
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.445, -86.317

Severe thunderstorm winds downed a large tree at Greenfield Road and Rogana Road in Bethpage. Damages are a rough estimate.

Hail, Warren

When
April 10, 5:28 PM CST
Where
Warren County, 6 mi NE of Mc Minnville
Measured
1.25 in hail
Reported by
Social Media
Coordinates
35.741, -85.704

Estimated half dollar size hail was reported near McMinnville.

Thunderstorm Wind, Dekalb

When
April 10, 5:35 PM CST
Where
Dekalb County, 0.1 mi W of Temperance Hall
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
36.080, -85.902

Severe thunderstorm winds downed a few trees on Hickman Road near Dowelltown. Damages are a rough estimate.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2025Every state in 2025This day in weather historyWarnings in Tennessee, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1235828, 1235872, 1235832, 1235836, 1235838, 1235840, 1235842, 1235843, 1235873, 1235844, 1235845, 1235847, 1235849, 1235860, 1235852, 1235861, 1235854, 1235856, 1235862, 1235863, 1235865, 1235857, 1235859, 1235867, 1235869, 1235871.